Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Having HIV, asthama and COPD. Having pain in legs, feet and hands. On Hydro3. Suggestion?

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2003
Answered : 725 Questions
Question
end hiv and asthma and copd and all kinds of infetcgtions all the time.; and pain legs feet and hands, i am on 4mg hydro 3 times day with kadian 30mg... does not work anymore and i am lost all hope


i have run out of my hydromorphine 4mg pills, trying to find a dr who will rx on the internet with proper hx of my selt
Posted Sun, 7 Jul 2013 in General Health
 
 
Answered by Dr. Nehal Shah 1 hour later
Hi,
Thanks for using healthcare magic.

I have gone through your history.

I have gone through your history.

Your pain might be due to Depression or stress which is very common associated condition along with chronic illness. You also have disinterest at work and hoplessness which are suggestive off depression.

You should consult psychiatrist instead of continuing hydromorphine on its own.
Doctor may rule out physical causes of pain like thyroid disturbances, neurological involvement or prescribe you Anti depressant drugs like duloxetine or desvenlafaxine.

Doctor may advise you to taper opioid substances gradually.

Meanwhile you may get benefit by stress management and relaxation therapy like breathing exercise , yoga, or meditation.

I hope I have addressed your concern.

Feel Free to revert to me in case if you have any query.

Thanks.
Above answer was peer-reviewed by
 
Follow-up: Having HIV, asthama and COPD. Having pain in legs, feet and hands. On Hydro3. Suggestion? 22 hours later
Thank you for your information
 
 
Answered by Dr. Nehal Shah 45 minutes later
Hi,
Thanks for reverting to me.

It is pleasure to give you good, healthy information which may help you to recover.

Feel free to revert to me in case if you have any query.

If you do not have any query, please close the discussion and rate the answer.

Thanks.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor